Return to Index  

Help with endometrin ...

May 29 2012 at 7:06 PM
T  (no login)

I've been taking it for weeks now no issue, barely any leaking Today I'm putting it in and 1 minute later it's dripping out if me but BAD. And I've been lying down all day. It's gushing. Tmi but ive been wet down there all day . I just put the last one in for the nite abd its leaking out if me and im freaking and no i dont want to call my dr for this so hoping someone will help me please...I'm wondering 1. If its some other clear fluid other than the endometrin and 2 if it's leaking out am I getting what I need? Ugh! So tired of constantly worrying about everything does it ever end? Today has been a bad day I'm worried I've miscarried since seeing the hb last week I guess I am haunted by the past and that it's going to happen again. Thanks!

 
 Respond to this message   
Responses

  1. how much do you mean? - juliemam on May 29, 2012, 9:54 PM
  2.  
  3. could it be - smrc on May 29, 2012, 10:42 PM
  4.  
  5. my experience with Endometrin - mel on May 30, 2012, 12:30 AM
  6.  
  7. I agree with SMRC (TMI?) - Erin on May 30, 2012, 9:17 AM
  8.  
  9. update - t on May 30, 2012, 9:57 AM
    1. Good. - L on May 30, 2012, 2:56 PM
      1. Re: Good. - T on May 31, 2012, 8:00 PM